# SDR AALA201701209012

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 31,152 hours, 4,465 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 7,937 hours, 1,165 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Part time: 7,937 hours, 1,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. FUMES NOTED AFTER TAKEOFF IN FORWARD PASSENGER CABIN AND IN COCKPIT. FUMES DISSIPATED SLIGHTLY AFTER REACHING CRUISE ALTITUDE. FUMES SMELLED LIKE DIRTY SOCKS. FUMES SUBSIDED WITH L PACK SELECTED OFF AND RESUMED WHEN L PACK SELECTED BACK ON. MAINTENANCE ACCOMPLISHED J/C 33L00021001 AND 33L00071001. FOUND LEFT ENGINE OIL, OVERSERVICED. ACCOMPLISHED DRAIN AND RESERVICE OF LEFT ENGINE OIL SYSTEM PER AMM 12-13-79.
